# SDR SWAA115104

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 51,828 hours, 42,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 707, LBL 24.5.  REPAIRED WEB IAW EA.
